Rings consisting entirely of certain elements
Huanyin Chen; Marjan Sheibani; Nahid Ashrafi
Czechoslovak Mathematical Journal (2018)
- Volume: 68, Issue: 2, page 553-558
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Ahn, M. S., Anderson, D. D., 10.1216/rmjm/1181069429, Rocky Mountain J. Math. 36 (2006), 783-798. (2006) Zbl1131.13301MR2254362DOI10.1216/rmjm/1181069429
- Anderson, D. D., Camillo, V. P., 10.1081/agb-120004490, Comm. Algebra 30 (2002), 3327-3336. (2002) Zbl1083.13501MR1914999DOI10.1081/agb-120004490
- Breaz, S., Gălugăreanu, G., Danchev, P., Micu, T., 10.1016/j.laa.2013.08.027, Linear Algebra Appl. 439 (2013), 3115-3119. (2013) Zbl1355.16023MR3116417DOI10.1016/j.laa.2013.08.027
- Chen, H., Rings Related Stable Range Conditions, Series in Algebra 11. World Scientific, Hackensack (2011). (2011) Zbl1245.16002MR2752904
- Danchev, P. V., McGovern, W. W., 10.1016/j.jalgebra.2014.12.003, J. Algebra 425 (2015), 410-422. (2015) Zbl1316.16028MR3295991DOI10.1016/j.jalgebra.2014.12.003
- Diesl, A. J., 10.1016/j.jalgebra.2013.02.020, J. Algebra 383 (2013), 197-211. (2013) Zbl1296.16016MR3037975DOI10.1016/j.jalgebra.2013.02.020
- Du, X., 10.1081/AGB-120013336, Commun. Algebra 30 (2002), 4507-4525. (2002) Zbl1030.16012MR1936488DOI10.1081/AGB-120013336
- Immormino, N. A., Clean Rings & Clean Group Rings, Ph.D. Thesis, Bowling Green State University, Bowling Green (2013). (2013) MR3321928
- Kosan, M. T., Lee, T. K., Zhou, Y., 10.1016/j.laa.2014.02.047, Linear Algebra Appl. 450 (2014), 7-12. (2014) Zbl1303.15016MR3192466DOI10.1016/j.laa.2014.02.047
- McGovern, W., Raja, S., Sharp, A., 10.1142/S0219498815500942, J. Algebra Appl. 14 (2015). (2015) Zbl1325.16024MR3338090DOI10.1142/S0219498815500942
- Nicholson, W. K., 10.1007/BF01838190, Aequations Math. 9 (1973), 64-70. (1973) Zbl0255.16006MR0316497DOI10.1007/BF01838190